# SDR SWAA980052

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Card
- Part number: 655825029
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, AND NORMAL GEAR RETRACTION,  GEAR HANDLE CENTERED.  GEAR EXTENDED WITH BOTH RED AND GREEN LIGHTS.  RAISED HANDLE, GEAR RETRACTED, BUT RED UNSAFE LIGHTS REMAINED ON.  GEAR WAS AGAIN EXTENDED AND RETRACTED BUT TOOK EXCESSIVE AMOUNT OF TIME TO RETRACT.  REPLACED PC CARD 986 AND PERFORMED RETRACT TEST PER BOEING M/M.
